# SDR HALA2011050200173

- Difficulty date: May 2, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 34,910 hours, 6,618 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - 2 UNSUCCESSFUL APU START ATTEMPS ON GRD AFTER LANDING. APU FAULT EICAS AND ANNUNCIATOR.  PERFORMED APU ECU BITE CHECK FOUND OK.  NO FAULT NOTED IAW AMM 49-11-00.  PERFORMED APU START AND START WAS SUCCESSFUL ON 3RD ATTEMPT WITH NO FAULTS NOTED.
